Quotation Hothorn, Thorsten, Zeileis, Achim. 2008. Generalized maximally selected statistics. Biometrics 64 (4): 1263-1269.


RIS


BibTeX

Abstract

Maximally selected statistics for the estimation of simple cutpoint models are embedded into a generalized conceptual framework based on conditional inference procedures. This powerful framework contains most of the published procedures in this area as special cases, such as maximally selected x2 and rank statistics, but also allows for direct construction of new test procedures for less standard test problems. As an application, a novel maximally selected rank statistic is derived from this framework for a censored response partitioned with respect to two ordered categorical covariates and potential interactions. This new test is employed to search for a high-risk group of rectal cancer patients treated with a neo-adjuvant chemoradiotherapy. Moreover, a new efficient algorithm for the evaluation of the asymptotic distribution for a large class of maximally selected statistics is given enabling the fast evaluation of a large number of cutpoints.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Biometrics
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title Generalized maximally selected statistics
Volume 64
Number 4
Year 2008
Page from 1263
Page to 1269
URL http://www3.interscience.wiley.com/journal/120119892/abstract?CRETRY=1&SRETRY=0

Associations

People
Zeileis, Achim (Former researcher)
External
Hothorn, Thorsten
Organization
Institute for Statistics and Mathematics IN (Details)
Google Scholar: Search